×

zbMATH — the first resource for mathematics

On the Kolmogorov-Rogozin inequality for the concentration function. (English) Zbl 0142.14702

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kolmogorov, A.: Two uniform limit theorems for sums of independent random variables. Theor. Probab. Appl. 1, 384-394 (1956). · Zbl 0079.34502
[2] ?: Sur les propriétés des fonctions de concentration de M. P. Lévy. Ann. Inst. Henri Poincaré XVI, 1, 27-34 (1958). · Zbl 0105.11804
[3] Rogozin, B. A.: An estimate for concentration functions. Theor. Probab. Appl. 6, 94-97 (1961). · Zbl 0106.34002
[4] ?: On the increase of dispersion of sums of independent random variables. Theor. Probab. Appl. 6, 97-99 (1961). · Zbl 0106.34003
[5] Rosén, B.: On the asymptotic distribution of sums of independent random variables. Ark. Mat. 4, 24, 323-332 (1961). · Zbl 0103.11902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.